# SDR WX0A2021091573831

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 11,589 hours, 6,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W OVERWING EXIT EPSU BATTERY FAILED / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD."
